Alert archive / Alabama / Tornado Warnings in 2017
Tornado Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 2, 2017, 4:11 PM CST for Bullock County, Alabama. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2017, 4:11 PM CST (22:11 UTC)
- Expired
- Jan 2, 2017, 4:59 PM CST
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Bullock County, AL
The radar
The Maxwell AFB radar (KMXX), 53 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 4:24 PM CST | TORNADO | 2 Wnw Beans Crossroads, AL | THE TORNADO TOUCHED DOWN ALONG CR 13 AND TRAVELED NE CROSSING CR 14 & CR 15 BEFORE DISSIPATING JUST N OF EAST CREEK. DAMAGED CONSISTED OF NUMEROUS TREES SNAPPED/UPROOTED AND 1 OVERTURNED CAMPER. THE TORNADO WAS EF-1 WITH MAX WINDS AROUND 90 MPH. THE PATH LENGT |
| Jan 2, 4:26 PM CST | TORNADO | 2 Ese High Ridge, AL | TREES AND POWER LINES DOWNED ALONG BULLOCK COUNTY ROAD 14. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 3:46 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115
WFUS54 KBMX 022211
TORBMX
ALC011-022315-
/O.NEW.KBMX.TO.W.0002.170102T2211Z-170102T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
411 PM CST MON JAN 2 2017
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Western Bullock County in southeastern Alabama...
* Until 515 PM CST
* At 410 PM CST, a severe thunderstorm capable of producing a tornado
was located near Linwood, or 9 miles north of Troy, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Union Springs, Franklin Field, Beans Crossroads, Shopton,
Sedgefield, High Ridge and Simsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.
&&
LAT...LON 3199 8589 3205 8589 3205 8591 3206 8591
3206 8595 3204 8597 3205 8598 3205 8600
3206 8600 3224 8587 3223 8585 3223 8554
3197 8583 3197 8588
TIME...MOT...LOC 2210Z 218DEG 25KT 3195 8596
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite4 follow-up statements
657
WWUS54 KBMX 022229
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
429 PM CST MON JAN 2 2017
ALC011-022315-
/O.CON.KBMX.TO.W.0002.000000T0000Z-170102T2315Z/
Bullock AL-
429 PM CST MON JAN 2 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR CENTRAL
BULLOCK COUNTY...
At 428 PM CST, a confirmed tornado was located near Beans Crossroads,
or 9 miles southwest of Union Springs, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Union Springs, Franklin Field, Beans Crossroads, Sedgefield,
Simsville and High Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3201 8584 3204 8589 3205 8589 3205 8591
3206 8591 3206 8592 3208 8595 3223 8581
3223 8554 3208 8571
TIME...MOT...LOC 2228Z 224DEG 23KT 3206 8585
TORNADO...OBSERVED
HAIL...<.75IN
$$
89^GSatterwhite696
WWUS54 KBMX 022238
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
438 PM CST MON JAN 2 2017
ALC011-022315-
/O.CON.KBMX.TO.W.0002.000000T0000Z-170102T2315Z/
Bullock AL-
438 PM CST MON JAN 2 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHWESTERN BULLOCK COUNTY...
At 437 PM CST, a severe thunderstorm capable of producing a tornado
was located near Franklin Field, or near Union Springs, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Union Springs, Franklin Field, Sedgefield and Simsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3204 8580 3212 8588 3222 8581 3223 8581
3223 8554 3219 8558
TIME...MOT...LOC 2237Z 218DEG 25KT 3211 8580
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite794
WWUS54 KBMX 022250
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
450 PM CST MON JAN 2 2017
ALC011-022315-
/O.CON.KBMX.TO.W.0002.000000T0000Z-170102T2315Z/
Bullock AL-
450 PM CST MON JAN 2 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR NORTH
CENTRAL BULLOCK COUNTY...
At 450 PM CST, a severe thunderstorm capable of producing a tornado
was located over Union Springs, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Union Springs, Franklin Field and Sedgefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3209 8572 3215 8581 3223 8581 3223 8554
3219 8558
TIME...MOT...LOC 2250Z 221DEG 24KT 3215 8571
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite837
WWUS54 KBMX 022259
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
459 PM CST MON JAN 2 2017
ALC011-022308-
/O.CAN.KBMX.TO.W.0002.000000T0000Z-170102T2315Z/
Bullock AL-
459 PM CST MON JAN 2 2017
...THE TORNADO WARNING FOR NORTH CENTRAL BULLOCK COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CST for southeastern
Alabama.
LAT...LON 3209 8572 3215 8581 3223 8581 3223 8554
3219 8558
TIME...MOT...LOC 2257Z 218DEG 25KT 3220 8567
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 2, 1:05 PM CST, 3 hours 6 minutes earlier.
Area forecast discussion, Jan 2, 1:05 PM CST, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 105 PM CST Mon Jan 2 2017 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... The main area of concern for this event remains across the southern third of the state where the warm front has become well established over the past several hours. It is characterized by following the dewpoints in the upper 60s and lower 70s southwards, and mid to low 60s northward. The surface wind shift has a quite noticable south to southeast directional change along and south of the boundary as well. Our main concern for the afternoon will be the bowing line segments and embedded supercells that are currently south of the CWA boundary as they ride along said boundary towards our extreme southeastern counties. The greatest tornado threat should remain along and southeast of the I85 corridor as it is likely that the warm front will be limited in its northward progression. All other convective activity currently resides in the cool sector and will likely stay elevated with extremely heavy rain, small hail, and lightning. The attention will then turn to the overnight hours. It is still a big if, but if the multiple waves of convection can clear the area, guidance clearly indicates that a stronger threat will develop closer to the midnight hour. Again, with the multiple rounds of stronger convection, it will be difficult, but doable as a strong low level jet is expected to reorganize and move up from the south after sunset. This is of much greater concern for our extreme southern/southeastern counties closer to midnight through around 3am. The time window should be rather small. The warm front may rebound back northward up to around the I85 corridor. Our overnight graphic looks to be on target and have opted to leave the threat as elevated versus significant for now given the uncertainty of how far that boundary could rebound. 17/KLAWS && .AVIATION... 18Z TAF Discussion. Shower and thunderstorm activity will continue to affect most of our sites through the period. Best potential for thunderstorms will affect most of our terminals this afternoon through early Tuesday morning. Visibilities will be reduced at times due to precipitation intensity along with mist and lower CIG's. CIG's will remain low through Tuesday morning as a general southeast flow will persist across the area. A reminder that no amendments are scheduled for KASN through this cycle due to continued missing surface observations. 05 && .FIRE WEATHER... Wet conditions will continue through tonight with drier conditions to follow. There are no fire weather concerns at this time. && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through late tonight for the following counties: Barbour...Bullock...Chambers...Lee...Lowndes...Macon... Montgomery...Pike...Russell. &&
Hazardous weather outlook, Jan 2, 3:25 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 325 PM CST MON JAN 2 2017 ALZ011>015-017>050-040030- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 325 PM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. TWO SEPARATE WAVES OF SEVERE WEATHER ARE EXPECTED THROUGH TONIGHT. A RISK FOR POSSIBLE TORNADOES, DAMAGING WINDS UP TO 60 MILES PER HOUR AND HAIL WILL CONTINUE THIS EVENING ACROSS PORTIONS OF SOUTHEASTERN CENTRAL ALABAMA. THE RISK WILL BE GENERALLY ALONG AND SOUTHEAST OF A MONTGOMERY TO WEDOWEE LINE UNTIL 6 PM. LATER TONIGHT, A NEW THREAT WILL DEVELOP ALONG AND SOUTH OF A SELMA TO WEDOWEE LINE FROM 10 PM TO AROUND 3 AM. THE RISKS WITH THIS SECOND WAVE WILL CONTINUE TO BE POSSIBLE TORNADOES, DAMAGING WINDS UP TO 60 MILES PER HOUR AND HAIL. LOCALIZED FLOODING WILL BE POSSIBLE ACROSS OUR SOUTHERN AND SOUTHEAST COUNTIES THROUGH TONIGHT. PONDING OF WATER MAY OCCUR ELSEWHERE IN URBAN AREAS AND IN LOW LYING AND POOR DRAINAGE AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED BY THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jan 2, 10:18 AM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1018 AM CST MON JAN 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLOOD 1 N NORTHPORT 33.24N 87.58W
01/02/2017 TUSCALOOSA AL EMERGENCY MNGR
TWO INCHES OF RAIN HAS FALLEN AND HAS CAUSED
PONDING OF WATER UP TO ONE FOOT IN PARTS OF
NORTHPORT.
&&
MLLocal storm report, Jan 2, 10:20 AM CST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 AM CST MON JAN 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM FLOOD HUEYTOWN 33.45N 87.00W
01/02/2017 JEFFERSON AL PUBLIC
HEAVY RAIN HAS CAUSED MINOR FLOODING ON SOME
STREETS.
&&
MLSpecial weather statement, Jan 2, 10:35 AM CST, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1035 AM CST MON JAN 2 2017
ALZ025-034-035-041-021715-
Chilton AL-Bibb AL-Autauga AL-Shelby AL-
1035 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHILTON...NORTHWESTERN AUTAUGA...
SHELBY AND SOUTHEASTERN BIBB COUNTIES UNTIL 1115 AM CST...
At 1035 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Helena to 9 miles northwest of Paul M
Grist State Park. Movement was east at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Calera, Chelsea, Clanton,
Montevallo, Columbiana, Jemison, Wilsonville, Indian Springs Village,
Vincent, Thorsby, Harpersville, Westover, Maplesville, Wilton,
Billingsley and Brierfield Ironworks Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8648 3350 8643 3335 8634 3334 8637
3329 8636 3328 8643 3320 8646 3318 8650
3313 8646 3306 8652 3288 8648 3262 8663
3263 8691 3266 8692 3266 8702 3284 8702
3284 8708 3327 8694 3355 8648
TIME...MOT...LOC 1635Z 263DEG 31KT 3331 8688 3272 8708
56Special weather statement, Jan 2, 11:07 AM CST, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1107 AM CST MON JAN 2 2017
ALZ026>028-036-021745-
Talladega AL-Coosa AL-St. Clair AL-Clay AL-
1107 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY...ST. CLAIR...
COOSA AND TALLADEGA COUNTIES UNTIL 1145 AM CST...
At 1107 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Odenville to near Pooles Crossroads.
Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Talladega, Sylacauga, Pell City, Leeds, Moody, Childersburg,
Springville, Odenville, Wilsonville, Goodwater, Rockford, Talladega
Springs, Stewartville, Weogufka, Lincoln, Margaret, Argo, Ashville,
Riverside and Ragland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3377 8604 3368 8614 3367 8605 3360 8602
3359 8593 3309 8599 3276 8618 3276 8638
3293 8651 3306 8652 3312 8646 3318 8650
3329 8636 3335 8634 3350 8638 3350 8648
3355 8648 3356 8655 3381 8648 3384 8607
TIME...MOT...LOC 1707Z 273DEG 21KT 3374 8642 3279 8670
56Special weather statement, Jan 2, 11:48 AM CST, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1148 AM CST MON JAN 2 2017
ALZ019-021-027-028-021830-
Calhoun AL-Talladega AL-Cleburne AL-Clay AL-
1148 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEBURNE...CLAY...
SOUTHERN CALHOUN AND CENTRAL TALLADEGA COUNTIES UNTIL 1230 PM CST...
At 1148 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Ragland to Stewartville.
Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Anniston, Oxford, Talladega, Sylacauga, Jacksonville, Lineville,
Ashland, Cobb Town, Saks, Fort McClellan, West End-Cobb Town,
Lincoln, Weaver, Munford, Hobson City, Waldo, Talladega
Superspeedway, Oxford Lake, Blue Mountain and Sycamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3381 8559 3377 8564 3349 8564 3311 8566
3311 8597 3309 8598 3309 8601 3311 8601
3311 8629 3374 8609
TIME...MOT...LOC 1748Z 269DEG 28KT 3369 8607 3307 8627
56Special weather statement, Jan 2, 12:11 PM CST, 4 hours before
Special Weather Statement
National Weather Service Birmingham AL
1211 PM CST MON JAN 2 2017
ALZ033-039-040-021900-
Perry AL-Marengo AL-Dallas AL-
1211 PM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERRY...SOUTHWESTERN
DALLAS AND SOUTHEASTERN MARENGO COUNTIES UNTIL 100 PM CST...
At 1211 PM CST, Doppler radar was tracking a strong thunderstorm near
Freddie Jones Field, or 9 miles southeast of Linden, moving east at
30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Linden, Thomaston, Orrville, Bogue Chitto, Magnolia, Marion Junction,
Dannelly Reservoir, Central Mills, Consul, Freddie Jones Field,
Safford, Whites Bluff, Octagon, Crumptonia and Hazen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3229 8778 3249 8720 3217 8713 3216 8728
3218 8732 3220 8732 3220 8736 3224 8739
3224 8741 3227 8744 3227 8750 3225 8752
3213 8752 3213 8762 3212 8762 3211 8774
TIME...MOT...LOC 1811Z 258DEG 28KT 3222 8768
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 7:11 PM CST | Dense Fog Advisory | BMX | Bibb, Blount, Calhoun, Cherokee, Cleburne, Etowah and 14 more | 14 hr |
| Jan 2, 5:05 AM CST | Flash Flood Watch | BMX | Barbour, Bullock, Chambers, Lee, Lowndes, Macon and 3 more | 19 hr |
| Jan 2, 7:00 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 21 min |
| Jan 2, 7:22 AM CST | Special Weather Statement | BMX | Greene | 53 min |
| Jan 2, 8:04 AM CST | Special Weather Statement | BMX | Tuscaloosa | 41 min |
| Jan 2, 8:48 AM CST | Special Weather Statement | BMX | Tuscaloosa | 42 min |
| Jan 2, 9:04 AM CST | Special Weather Statement | BMX | Jefferson | 41 min |
| Jan 2, 9:13 AM CST | Severe Thunderstorm Warning | BMX | Jefferson | 30 min |
| Jan 2, 9:48 AM CST | Areal Flood Warning | BMX | Bibb, Blount, Chilton, Greene, Hale, Jefferson and 3 more | 117 min |
| Jan 2, 9:48 AM CST | Special Weather Statement | BMX | Bibb | 42 min |
| Jan 2, 10:02 AM CST | Special Weather Statement | BMX | Jefferson | 43 min |
| Jan 2, 10:35 AM CST | Special Weather Statement | BMX | Chilton, Shelby | 40 min |
| Jan 2, 11:07 AM CST | Special Weather Statement | BMX | Coosa, St. Clair, Talladega | 38 min |
| Jan 2, 11:45 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Hale, Jefferson, St. Clair, Shelby and 3 more | 2 hr |
| Jan 2, 11:48 AM CST | Special Weather Statement | BMX | Calhoun, Clay, Talladega | 42 min |
| Jan 2, 12:11 PM CST | Special Weather Statement | BMX | Marengo | 49 min |
| Jan 2, 12:36 PM CST | Areal Flood Advisory | BMX | Calhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more | 114 min |
| Jan 2, 1:09 PM CST | Areal Flood Advisory | BMX | Autauga, Bibb, Chilton, Coosa, Dallas, Elmore and 3 more | 2 hr |
| Jan 2, 3:51 PM CST | Tornado Warning | BMX | Pike | 34 min |
| Jan 2, 5:24 PM CST | Flash Flood Warning | BMX | Autauga, Lowndes, Montgomery | 6 hr |
| Jan 2, 5:27 PM CST | Flash Flood Warning | BMX | Bullock, Pike | 6 hr |
| Jan 2, 5:56 PM CST | Flash Flood Warning | BMX | Barbour, Russell | 5 hr |
| Jan 2, 5:59 PM CST | Flash Flood Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 5 hr |
Nearby
Tornado Warnings in Alabama, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.